This paper is dedicated to Hans Triebel on the occasion of his 75th birthday
The weighted Stieltjes inequality and applications†
Article first published online: 1 MAR 2012
Copyright © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Special Issue: Special Issue, Part II: To Hans Triebel on the Occasion of his 75th Birthday
Volume 286, Issue 7, pages 659–668, May 2013
How to Cite
Gogatishvili, A., Kufner, A. and Persson, L.-E. (2013), The weighted Stieltjes inequality and applications. Math. Nachr., 286: 659–668. doi: 10.1002/mana.201100092
- Issue published online: 30 APR 2013
- Article first published online: 1 MAR 2012
- Manuscript Accepted: 30 OCT 2011
- Manuscript Revised: 23 SEP 2011
- Manuscript Received: 11 APR 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!